Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seratonin syndrome

Posted by George O. on June 1, 1999, at 4:07:25

In reply to seratonin syndrome, posted by rndennis on June 1, 1999, at 2:49:20

> I recently had to have my daughter transported from school to the hospital for what we thought was some sort of drug overdose. She is currently on Effexor 75mgx2 day, and had admitted to smoking part of a marijuana cigatette on her lunch break. About 1 hr later, she began to feel "horrible all over" and called me to pick her up. When I got to the school, she was hallucinating, screaming (panic attack and hyperventilation, I think. Her heart rate was about 165, and she had massive involuntary muscle spasms and twitches. Scary as hell. Her UA test at the hospital about an hour or so later was clean for anything they could think of, and a shot of muscle relaxor brought her back to earth. The other kid had been smoking the same dope most of the morning without any unexpected or extreme effects. The ER MD said that he thought she might have had a seratonim episode, and that the drug use could have been co-incidental. My daughter doesn't remember much after she got to the ER, until the next day. I would appreciate your thoughts on this. My daughter is being treated for severe clinical depression and ADD.

I used to smoke pot while taking dpression meds, and the only one I ever had trouble with was effexor, I would get very dizzy and I remember actually passing out for a brief moment one time. I have no idea what causes such a reaction but it sounds strangely similar to what happened to your daughter. George




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:George O. thread:6896